Jump to content

dale23

Members
  • Posts

    2
  • Joined

  • Last visited

Recent Profile Visitors

272 profile views

dale23's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. Thank you guys so much for all the responses so far. Hey Jangle, very interesting question. One of the urine tests that I did came back HIGH VMA which would suggest Pheo, but after 4 more urine tests it was normal every time. I also had a urine test that showed HIGH CORTISOL but once again on repeat tests everything was normal. Believe me it bothers me too hehe. I do have other symptoms, but the ones I listed are really the most troublesome. Unfortunately no one has suggested I go to Mayo or Vanderbuilt, my location is New York City so I was hoping that at some point I could go to Beth Israel, but the doctors just keep giving me the urine tests for VMA/Cortisol every month or so and blood tests for metenaphrines. So far only 1 positive VMA test, ive also had kidney ultrasounds, the next test my doctor wants me to do is a Nuclear Scan of the kidneys. I totally agee that the hypertension is bothersome, it scares me every day I just want to fix it. Thank you for all of the awesome responses so far, keep all suggestions/responses coming! Dale PS- And you guys are correct so far I have done no autonomic testing. Before the Beta Blocker my resting HR was about 90-95 and upon standing it would easily jump to 120-130 and then fall down to about 100 after a few seconds. Also before the beta blocker I would get really itchy legs/feet on standing.
  2. Hello everyone, I just want to say that im probably going to be forgetting a few things in this post but I want to just get my general symptoms, life etc as it has been the last 3 years. I am now 24 years old,male, from the age of 12-18 I was an active soccer player with little to no issues regarding my health. At about age 21 I began to have severe stomach pains, and runs of tachycardia that were unexplained by anyone. Late age 21 I went to my doctor and my blood pressure was 156/85, I was put on Hydrochlorothiazide 25 mg, several months later I began to have the extreme tachycardic attacks where I would be laying down and suddenly my pulse would jump to 150-160 bpm. Eventually I went to the hospital and my blood pressure was an incredible 198/93, now I was put on another drug "Losartan 100" around this time I had also been experience shortness of breath accompanying my tachycardic attacks. I was sent to a cardiologist who did a stress test which was normal, he also did 2x echocardiograms and unfortunately he says I have very mild Left Ventricular Hypertrophy which is what can happen if you have hypertension for awhile, however he assured me it wasn't significant enough to worry about. I still had no answers for my tachycardic attacks. At this point going up my stairs to my apartment was getting really hard as my HR would easily jump to 170-180 and the shortness of breath was really bad. It seemed that going up stairs would really increase my heart rate to an exaggurated level. I remember getting a 140 heart rate climbing stairs, but 180 and with chest pain, no way. I am guessing that these tachycardic attacks probably began several months after being diagnosed with hypertension, but my cardiologist assures me there is no connection. Fast forward to 23 and at this point im tachycardic doing just about anything, getting out of bed, climbing stairs, bending over etc. Finally my primary care doctor referred me to a very nice and very understanding Electrophysiologist, i'll call him Dr.E. Dr.E told me that he believed I was suffering from Supraventricular Tachycardia and that he could treat it if he was able to catch it, he gave me a 48 hour holter monitor and hoped for the best. Unfortunately the holter monitor didn't catch any SVT's, it did however catch random runs of sinus tachycardia going all the way up to 180, for instance waking up my heart rate was 160. As much as I believe Dr.E could help me he really didn't have much to say "Sorry Dale, you do seem to have some sinus tachycardia but no SVT or anything that would cause concern, we can put you an a beta blocker though" at this point he put me on Toprol XL 25 and the tachycardia lessened. Around this time "this is embarrassing" and this occurred BEFORE the beta blocker I began to become impotent. For a 23 year old guy to suddenly not be able to get an erection is a pretty terrifying thing. My glucose is normal, testosterone is normal and the doctor can't really explain why I am having this problem. It was at this time that I was also put on Xanax 0.5 twice daily for my anxiety, it has helped admittedly and the Toprol seems to control my erratic heartbeats most of the time, but i'd really like to get off the Toprol without having a problem. I knew that the HR wasn't connected to anxiety like my doctor suggested, I tried going off the Beta blocker but remained on the Xanax. I still had the extreme tachycardic attacks I was just less fearful when they were occurring because of the Xanax. I am back on the beta blocker now, otherwise I couldn't do anything. So I essentially proved to myself that the tachycardic attacks are NOT anxiety related. My friend on another website actually saw my symptoms and suggested I come here. My main symptoms I guess are exercise intolerance "I can walk, bike but cannot run, jog", erectile dysfunction, random tachycardic attacks, exxagurated tachycardic response to exercise "180-200 climbing stairs without Toprol, 150 walking without Toprol". Shortness of breath is also a symptom that comes and goes, so I haven't paid much attention to it, all Pulmonary Function tests were normal, o2 levels normal usually around 98-99 I guess his suggestion was the the impotence combined with the tachycardic attacks that seem to get worse when climbing elevated things like stairs may suggest some sort of ANS dysfunction. Anyway I am sorry for rambling here, it's hard not to cry "I know that sounds pathetic" when you are dealing with these issues at the young age of 24. Im really hoping someone here can provide some insight and suggestions as to what may be going on here, if this might be some form of POTS or another form of NS dysfunction. He seemed to think you would be able to help. Thank you all for your time, Dale
×
×
  • Create New...